# SDR SWIA202265608

- Difficulty date: April 2, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 44,520 hours, 37,987 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CRACK NOTED ON FRAME FLANGE AT FS605.00 AND STRG9L (MARKED)     (C-CHECK RO 5/16/2022)    CUT OUT CRACK ON FS605.00 FRAME AT STGR 9L AND PERFORMED REO REPAIR. REF REO 601R53-61-5214 REV -A DATED 2016-11-04.  SEE CONTINUE CARD FOR DETAILS COMPLIED WITH TASK CARD 51-900-1003-SKY
